# SDR UALA2012121207174

- Difficulty date: December 8, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,806 hours, 6,803 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Condition: Fluctuates
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED (SOMEWHERE NEAR PDX) AT FL370 NR 3 ENGINE "FLUCTUATED" FOR ABOUT 10 MIN.  SPEED WAS .86+,THEY NOTED THE FUEL FLOW WAS SLIGHTLY LESS THAT THE OTHER ENGINES, N1 WAS 80.6 - 82.2, N2 WAS 83-85, EPR WAS 1.13 - 1.20.  REPLACED NR 3 END N1 TRANSDUCER PER MM.
